# SDR AALA202308143042

- Difficulty date: May 25, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 67,624 hours, 33,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CRACKED FRAME WEB AFT FACE HORIZONTAL FLANGE LOWER RADIUS AT FR 68 AND S22L. REPAIRED FRAME PER EA 345390.
